MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1115
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that, on an unspecified date, a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer was found to have experienced a disconnect at the point of the filter.There was no patient harm reported.The initial reporter indicated that the event occurred twice; however, no additional information was given pertaining to the additional instances.A search of the complaint database showed no prior report of these events.
 
Additional Manufacturer Narrative
Additional information d9.Received two (2) used.List # b1115, 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer for inspection.The tubing on the filter outlet was disconnected on one of the samples.The bond was examined under uv light and there was no evidence of solvent present.The tubing and filter were within dimensional specifications.The complaint of filter disconnecting from tubing is confirmed on one (1) sample.The probable cause of the tubing separation is insufficient solvent applied during manual bond assembly in manufacturing.The complaint of filter disconnecting cannot be replicated or confirmed on one (1) sample.A device history lot review could not be conducted because no lot number(s) was/were identified.

Brand Name
12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22340974
Report Number9617594-2025-01354
Device Sequence Number9172287
Product Code FMG
UDI-Device Identifier00840619045524
UDI-Public00840619045524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1115
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown